# SDR SWAA2024101634955

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AND BS 747 AFT CARGO COMPARTMENT 2024-565348<[01] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00VPXBM;[02] CORRECTED ITEM 1: FAULT RESOLVED IN OTHER FAULT DUE TO THIS DAMAGE (CRACK) IS ON BS767 AND THE CARGO TRACK SECTION AND WILL BE REPAIRED FROM BS727D TO BS767 SEE TTG8Q00VPXBM SEE INDIVIDUAL SING OFFS BELOW;[03] CORRECTED ITEM 2: FAULT RESOLVED IN OTHER FAULT DUE TO THIS DAMAGE (CRACK) IS ON BS747 AND THE CARGO TRACK SECTION AND WILL BE REPAIRED FROM BS727D TO BS767 SEE TTG8Q00VPXBM SEE INDIVIDUAL SING OFFS BELOW;[04] FAULT RESOLVED IN OTHER FAULT DUE TO THIS DAMAGE (CRACK) IS ON BS747 AND THE CARGO TRACK SECTION AND WILL BE REPAIRED FROM BS727D TO BS767 SEE TTG8Q00VPXBM SEE INDIVIDUAL SING OFFS BELOW
